# SDR CALA2021062800982

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 86,611 hours, 33,040 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOG PAGE 6546614 FOR MISSING FUEL CAP. AS PER GMM 02-30-95 TABLE 1, ITEM FALLS WITHIN CATEGORY 3. PLACED ON CDL. REPLACED FUELING CAP REF AMM.
